A remark on the contactomorphism group of overtwisted contact spheres

Downloads

Downloads per month over past year

63548

Impacto

Downloads

Downloads per month over past year

Fernández Fuertes, Eduardo and Gironella, Fabio (2020) A remark on the contactomorphism group of overtwisted contact spheres. Comptes rendus mathématique, 358 (2). pp. 189-196. ISSN 1631-073X

[thumbnail of CRMATH_2020__358_2_189_0.pdf] PDF
Creative Commons Attribution.

561kB

Official URL: https://doi.org/10.5802/crmath.32




Abstract

We show the existence of elements of infinite order in some homotopy groups of the contactomorphism group of overtwisted spheres. It follows in particular that the contactomorphism group of some high dimensional overtwisted spheres is not
homotopically equivalent to a finite dimensional Lie group.

Resumen (otros idiomas)

On prouve l’existence d’éléments d’ordre infini dans certains groupes d’homotopie du groupe des contactomorphismes des sphères vrillées. En particulier, il s’en suit que le groupe des contactomorphismes de certaines sphères vrillées n’est pas homotopiquement équivalent à un groupe de Lie de dimension finie.

Item Type:Article
Uncontrolled Keywords:Differential geometry, Geometric group theory
Palabras clave (otros idiomas):Geometría diferencial
Subjects:Sciences > Mathematics
Sciences > Mathematics > Differential geometry
ID Code:63548
Deposited On:14 Jan 2021 10:02
Last Modified:14 Jan 2021 15:24

Origin of downloads

Repository Staff Only: item control page